# SDR ASAA2016011014721

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 32,247 hours, 9,660 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Activated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD NR 78273000, INTEROGATE THE FMC CDU FOR ENGINE FAULTS, FOUND MSG NR: 73-31161, THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE, NR 1 ENGINE.  THIS IS A LONG TIME FAULT.  ACFT GROUNDED. ACCOMPLISHED FIM 73-21, TASK 801, INTERNAL ELECTRONIC ENGINE CONTROL FAULT AND ACCOMPLISHED NR 1 ENG ELECTRONIC ENGINE CONTROL TEST WITH NO FAULTS FOUND AND ACCOMPLISHED NR 1 ENGINE ACTUATORS TEST REF AMM 71-00-00-700-807-F00 WITH NO FAULTS FOUND.  NO OTHER DEFECTS NOTED.
